Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The conjugating representation of a semisimple algebraic group


Author: R. W. Richardson
Journal: Bull. Amer. Math. Soc. 82 (1976), 933-935
MSC (1970): Primary 20G05; Secondary 18F25
DOI: https://doi.org/10.1090/S0002-9904-1976-14224-3
MathSciNet review: 0419629
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 18F25

Retrieve articles in all journals with MSC (1970): 20G05, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14224-3